# SDR UHLA2012081900310

- Difficulty date: September 19, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 22,364 hours, 13,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - REMOVE AND REINSTALL SUPPORT P/N 170-17318 AND 170-05347-401 PER EMB SB 170-53-0051 REV 02.
